Complutense University Library

Solutions entropiques de problèmes non linéaires dégénerés


Carrillo Menéndez, José (1998) Solutions entropiques de problèmes non linéaires dégénerés. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 327 (2). pp. 155-160. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:


We consider a class of elliptic-hyperbolic degenerate equations g(u) - Delta b(u) + div phi(u) = f With Dirichlet homogeneous boundary conditions, and a class of elliptic-parabolic-hyperbolic degenerate equations g(u)(t) - Delta b(u) + div phi(u) = f with homogeneous Dirichlet conditions and initial conditions. The existence and uniqueness of entropy solutions for both problems are proved for nondecreasing continuous functions g and b vanishing at zero, and for continuous vectorial function satisfying rather general conditions.

Item Type:Article
Additional Information:

Contiene una versión abreviada del artículo original publicado en Arch. Rational Mech. Anal. 147 (1999) 269-361

Uncontrolled Keywords:Parabolic equations
Subjects:Sciences > Mathematics > Differential equations
ID Code:15596

Bardos C., Leroux A.Y., NCdClec J.-C., First order quasilinear equations with boundary conditions, Commun. Partial Differ. Eq. 4 (9) (1979) 1017-1034.

BCnilan Ph., Equations d’evolution dans un espace de Banach quelconque et applications, These d’Etat, Orsay, 1972.

BCnilan Ph., Tome H., Sur J’equation generale r,,r = (P(~L),~ -$(?I)., +v, C. R. Acad. Sci. Paris t. 299 SCrie I (1984) 919-922.

Canillo J., Entropy solutions of nonlinear degenerate problems (a paraitre).

Kruzhkov S.N., Generalized solutions of the Cauchy problem in the large for non-linear equations of first order, Dokl. Akad. Nauk SSSR 187 (1) (1969) 29-32. (English transl.: Soviet Math. Dokl. 10 (1969).)

Kruzhkov S.N., First order quasilinear equations in several independent variables, Mat. Sbomik 81 (2) (1970) 228-255. (English transl.: Math. USSR Sb. 10 (1970))

Oleinik O.A., On the equations of unsteady filtration type, Uspekhi Mat. Nauk 12 (1957) 3-73.

Deposited On:12 Jun 2012 09:42
Last Modified:06 Feb 2014 10:27

Repository Staff Only: item control page